You might have a little withdrawel but you where on it short and it was a low dose so the symptoms will probably be mild.Lily
I'm not sure what to tell you about the withdrawal symptoms... Xanax and lorazepam are in the same class of drugs (they do the same thing). I would check with your pharmacist. They are usually more informed on the side effects, etc. of medications than our doctors are. Hope that helps.
Uhh, no, I seriously doubt you'll go through withdrawals. Lorazapam (Ativan) is actually more potent than Xanax and has a longer half-life. Ativan is actually 1.5-2 times as strong as Xanax and has double the half-life. I've run through a lot of the benzos and Ativan has always been the strongest one in the mix. It doesn't hit as quickly as Xanax but it packs a wallop when it does kick in.
Why is your doc kicking you over? Has the Xanax stopped working for you? The Ativan will give you good relief and put you to sleep at night but I found it to be one of the most addictive out of the bunch. Almost as addictive as Xanax. This is obviously a generalization but getting off of the benzos isn't terribly pleasant. This might be a tangent, but you should ask about hydroxyzine if you're suffering from insomnia. It's the best sleep medication I have ever taken in terms of risks/benefits and side effects.